Show simple item record

dc.contributor.authorCarl, Siegfried
dc.contributor.authorPerera, Kanishka
dc.date.accessioned2014-11-13T21:28:10Z
dc.date.available2014-11-13T21:28:10Z
dc.date.issued2002-06-25
dc.identifier.citationCarl, S., & Perera, K. (2002). Sign-changing and multiple solutions for the -Laplacian. Abstract and Applied Analysis, 7(12), 613-625.en_US
dc.identifier.urihttp://hdl.handle.net/11141/390
dc.description.abstractWe obtain a positive solution, a negative solution, and a sign-changing solution for a class of p-Laplacian problems with jumping nonlinearities using variational and super-subsolution methods.en_US
dc.language.isoen_USen_US
dc.rightsThis published article is available in accordance with the publisher's policy. It may be subject to U.S. Copyright Law.en_US
dc.rights.urihttp://www.hindawi.com/journals/aaa/apc/en_US
dc.titleSign-changing and multiple solutions for the p-Laplacianen_US
dc.typeArticleen_US
dc.identifier.doi10.1155/S1085337502207010


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record